# SDR AALA202209153396

- Difficulty date: September 11, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD OVERWING DOOR EMERGENCY LIGHTS AND RIGHT HAND OVERWING DOOR EMERGENCY LIGHT ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 IN ACCORDANCE WITH AMM 33-51-06.
